# SDR SIMA200920501

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 22,241 hours, 22,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4805, WHEN COCKPIT EMERGENCY LIGHT SWITCH IS PUT TO "ARM" POSITION, EMERGENCY LIGHT IN ROWS 7-9 COME ON (FLOOR & EXIT SIGNS).  PERFORMED OPERATIONAL CHECKS OF THE EMERGENCY LIGHTNING IAW EMB 135 AMM 33-50-00.  OPERATIONAL CHECKED GOOD, NO DEFECT NOTED AT THIS TIME.  PERFORMED INSPECTION OF THE BATTERY SUPPLY INSPECTION REVEALED NO DEFECTS.
